MathSciNet Relay Station
MathSciNet bibliographic data
MR42204 53.0X
Finkelstein, R.; LeLevier, R.; Ruderman, M. Non-linear spinor fields. Physical Rev. (2) 83, (1951). 326–332.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement